# SDR A6WA201543136

- Difficulty date: October 14, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 29,397 hours, 28,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON BULKHEAD AT SEAT 1A-C FELL OFF.
